# SDR ASAA2022011937196

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,793 hours, 16,094 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 893003
- Part serial: C5775
- Condition: Inoperative
- Location: Ee Rack, E3
- Part time: 46,801 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND "ELEC" LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. P5-13 ELEC LIGHT BITE SHOWS "AUX BAT CHGR INOP" REMOVED AND REPLACED AUX BAT CHGR M3055 IAW B737-800 AMM 24-31-31/401. ELEC PANEL BITE TEST OK.
